# SDR FDEA201009103340

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR 5 SPOOL HAS A CRACK INDICATION AT HOLE "D".  REMOVED AND REPLACED THE NR  5 SPOOL FITTING IAW SRM 51-31-01, VOL II AND SRM 51-33-01, VOL II.  MACHINED AND INSTALLED BUSHING IN HOLE "D" IAW SRM 53-50-00, VOL I.
